# SDR IPXA20230911301

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 85,372 hours, 36,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT: CREW ENTRY DOOR FRAME UPPER HAS CORRODED FASTENERS. DOT 140-44 VERIFIED AREA CLEANED AND NO DAMAGE FOUND. WORK COMPLETED.
